# SDR Y2PA2022102522058

- Difficulty date: October 25, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N836US
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 74,652 hours, 55,584 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 52428867075T6511
- Condition: Corroded
- Location: Zone 100
- Part time: 74,652 hours, 55,584 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: DURING C-CHECK IN KDHN, COMMERCIAL JET FOUND LONGERON 22L CORRODED BETWEEN STATIONS 1271 AND 1338 IN THE AFT LOWER CARGO COMPARTMENT  CORRECTIVE ACTION: COMMERCIAL JET IN KDHN INSPECTED THE AREA AND FOUND THE CORRODED AREAS OUT OF LIMITS IAW DC9/MD80 SRM 51-30-5. THEY REMOVED 3 SECTIONS OF LONGERON 22L BETWEEN F.S. 1271-1338.THEY CUT, DRILLED AND DEBURRED LONGERON SECTIONS FROM 5242886-7075T6511 AND CUT, DRILLED AND DEBURRED REPAIR SPLICES FROM 52642454-7075T6 SPLICE EXTRUSION. TREATED AND PRIMED LONGERON SECTIONS AND SLICE REPAIR PARTS IAWDC9/MD80 SRM 51-10-3. THEY INSTALLED LONGERONS AND SPLICES IN THE AFT CARGO COMPARTMENT BETWEEN F.S. 1271 AND 1338 IAW DC9/MD80 SRM 51-30-5 AND SRM 51-30-2
